MathSciNet Relay Station
MathSciNet bibliographic data
MR2070812 35Q55 (82D50)
Chiron, David Travelling waves for the Gross-Pitaevskii equation in dimension larger than two. Nonlinear Anal. 58 (2004), no. 1-2, 175–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement